| Model Number |
S203 |
| Medical Device Problem Code |
Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the field representative was not able to interrogate this patient with a pacemaker.Pacing was confirmed at 100bpm with magnet application using both the electrocardiogram and external defibrillator.The patient was moved to different locations and multiple programmers were used and it was still unsuccessful.The attending physician was notified and will consult with the electrophysiologist.At this time, the device remains in service.No adverse patient effects were reported.